# SDR ASAA2018092426222

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,059 hours, 5,742 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWT053
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 17,061 hours, 5,743 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL UNDER NR 2 ENGINE. FOUND 60 DPM COMING FROM RIGHT VSV DRAIN. RAN RT ENG FOR 5 MIN AT IDLE, AFTER SHUT DOWN 1 DPM. GROUNDED - YES. REMOVED AND REPLACED RIGHT VSV ACTUATOR ON NR 2 ENGINE REF AMM TASK 75-31-01-401. PERFORMED VSV ACTUATOR LEAK TEST. OP CHECK AND LEAK CHECK GOOD.
